# SDR XN0A1308

- Difficulty date: March 4, 2006
- Submitted: March 6, 2006
- Operation: Air carrier
- Aircraft: N755DH
- Make and model: Boeing 727225
- Aircraft serial: 21857
- Aircraft time: 42,945 hours, 34,054 cycles
- Engine: Pwa JT8D15A
- Engine time: 32,469 hours, 29,134 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: D

## Discrepancy

COMPRESSOR STALL (OFF IDLE) NR 2 ENGINE.  INSPECTED NR 2 ENGINE INTAKE AND EXHAUST, NO DEFECTS NOTED.  PERFORMED ENGINE POWER RUN, NR 2 ENGINE IAW B727 MM 71-00-00, NO DEFECTS NOTED.  SUSPECT HIGH CROSS WIND COMPONENT, NR 2 ENGINE NO DEFECT NOTED.
